sexologist-icon
Delay in periods
Now from 2-3 months periods are not on time i need to take medicine n it is painful n for 3 days online. Weight is increasing day by day
18 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Aparnaa Panda
Gynecologist 19 yrs exp Bangalore

Free 3 day follow up

Chat Now
Irregular cycles and weight gain are related to hormones. U must meet a gynaecologist for detailed assessment and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.